Advertisement

Sulfadiazine-induced crystalluria in a patient with the acquired immunodeficiency syndrome: a reminder

      This paper is only available as a PDF. To read, Please Download here.

      References

        • Armstrong D
        • Gold JWM
        • Dryjanski J
        • et al.
        Treatment of infections in patients with the acquired immunodeficiency syndrome.
        Ann Intern Med. 1985; 103: 738-743
        • Fox CL
        • Jensen OJ
        • Mudge GH
        The prevention of renal obstruction during sulfadiazine therapy.
        JAMA. 1943; 121: 1147-1150
        • Barnes RW
        • Kawaichi GK
        Factors affecting the formation of sulfonamide urinary concretions.
        J Urol. 1943; 49: 324-333
        • Buchanan N
        Sulphamethoxazole, hypoalbuminaemia, crystalluria and renal failure.
        Br Med J. 1978; 2: 172
        • Kotler DP
        • Gaetz HP
        • Lange M
        • et al.
        Enteropathy associated with the acquired immunodeficiency syndrome.
        Ann Intern Med. 1984; 101: 421-428
        • Goadsby PJ
        • Donaghy AJ
        • Lloyd AR
        • Wakefield D
        Acquired immunodeficiency syndrome (AIDS) and sulfadiazine-associated acute renal failure.
        Ann Intern Med. 1987; 107: 783-784